# SDR VNAA2012290000016

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 21,214 hours, 21,036 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT BLEED AIR DUCT WARNING ON DEPARTURE.  THE AIRCRAFT RETURNED TO FIELD LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED, REPLACED, AND OPERATION CHECKED LOOP MT137.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
